# SDR 03FDEA02144

- Difficulty date: November 30, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OUTBOARD FLAP INBOARD HINGE (WING SIDE), ACTUATOR ATTACHMENT OUTBOARD HOLE BORE CORRODED.   LT WING, O/B FLAP I/B HINGE (WING SIDE) ACTUATOR ATTACHMENT O/B HOLE BORE CORRODED AREA REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-73357 WINGS - TRAILING   EDGE & TRAILING EDGE DEVICES - LT OUTBOARD FLAP INBOARD HINGE BRACKET REPAIRS.
